- -

Asymptotic structures of cardinals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Asymptotic structures of cardinals

Show full item record

Petrenko, O.; Protasov, IV.; Slobodianiuk, S. (2014). Asymptotic structures of cardinals. Applied General Topology. 15(2):137-146. doi:http://dx.doi.org/10.4995/agt.2014.3109.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43613

Files in this item

Item Metadata

Title: Asymptotic structures of cardinals
Author:
Issued date:
Abstract:
[EN] A ballean is a set X endowed with some family F of its subsets, called the balls, in such a way that (X,F)  can be considered as an asymptotic counterpart of a uniform topological space. Given a cardinal k, we define ...[+]
Subjects: Cardinal balleans , Coarse equivalence , Metrizability , Cellularity , Cardinal invariants , Ultrafilter
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.3109
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.3109
Type: Artículo

This item appears in the following Collection(s)

Show full item record